# SDR 98ZZZX4336

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515RM
- Make and model: Piper PA-31-350
- Aircraft serial: 317405159
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Retaining Cap
- Part number: 752731
- Condition: Cracked
- Location: Nlg
- Part time: 3,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C/W AD 97-07-03 POSSIBLY DUE TO OVERTIGHTENING TENSION BOLT.  SUBMITTER SUGGESTED DESIGN COULD USE SPACER BETWEEN PLUGS.
